MathSciNet Relay Station
MathSciNet bibliographic data
MR196760 (33 #4946) 57.10 (57.20)
Wells, Robert Cobordism groups of immersions. Topology 5 1966 281–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement